# SDR USAASB01331

- Difficulty date: November 29, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE FOUND THE FORWARD OVERWING EMERGENCY EXIT LIGHT, LEFT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT STATION 598R.  OPERATIONAL CHECK GOOD.  (M)
